MathSciNet Relay Station
MathSciNet bibliographic data
MR854028 (87k:33008) 33A45 (31B35 46E30)
Ramm, A. G. On completeness of the products of harmonic functions. Proc. Amer. Math. Soc. 98 (1986), no. 2, 253–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement